# SDR RAIA201902020001

- Difficulty date: February 2, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 41,860 hours, 25,985 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS. CLEANED DIRT AND DEBRIS OFF ALL PROX SWITCHES. OPS CHECK GOOD AT THIS TIME.
